Title

Continuous and Discrete n-Convex Approximation

Document Type

Article

Publication Date

1992

Publication Source

Approximation Theory and its Applications

Volume

8

Issue

4

Inclusive pages

28-34

DOI

10.1007/BF02836315

ISBN/ISSN

Print:1000-9221 Online:1573-8175

Abstract

We show that the best Lp-approximant to continuous functions by n-convex functions is the limit of discrete n-convex approximations. The techniques of the proof are then used to show the existence of near interpolants to discrete n-convex data by continuous n-convex functions if the data points are close.

Disciplines

Mathematics

This document is currently not available here.

  Contact Author

Share

COinS